# SDR 2002UALA00927

- Difficulty date: May 29, 2002
- Submitted: June 4, 2002
- Operation: Air carrier
- Aircraft: N536UA
- Make and model: Boeing 757222
- Aircraft serial: 25156
- Aircraft time: 37,457 hours, 13,716 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND UPPER FORWARD FUS SKIN DENTED, STATION 606 TO STATION 612, BETWEEN STRINGER 16 AND STRINGER 17L. SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACCOMPLISHED.DOUBLER AND FILLER INSTALLED.
